Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dutch dutch

Posted by galkeepinon on October 10, 2003, at 14:19:10

In reply to Re: Crossing my fingers!!, posted by dutch on October 10, 2003, at 12:32:33

>>>>>i grind my teeth at night, even tho i sleep really well for the first time in years.

I grinded my teeth and clenched my jaw in the early days of starting Lexapro. I still clench my jaw at times, but not as much and I catch myself to stop it. The grinding has passed , I hope it does for you too:-)

>>>>>i have also gained a steady 5 lbs a month since taking this medication. my new psych says these problems are not side effects of this medication, but i am not sure.

I hear you!! I have gained about a steady 6 pounds since starting this med. Some psychiatrists have said 'it's not from the med' about most of the meds I have been on concerning any bad side effects I have gotten. Sometimes they don't know, they're not perfect, but a good one will work with your concerns.
Weight gain for me happened on Prozac when I took it, and I think it could be that the anti-depressants make one feel better, thus, increasing one's appetite, due to being poor in the first place, due to being depressed.
But also, I really think these meds have a direct impact on our metabolisms, that's just my opinion though.

>>>>>any ideas or similar experiences?

Hope this helped,
Hang in there, Lexapro has really helpled me, I wish you the best,
Kristen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:109458
URL: http://www.dr-bob.org/babble/20031010/msgs/267887.html